Toggle Main Menu Toggle Search

Open Access padlockePrints

Parallel Treatment of Block Bi-diagonal Matrices in the Solution of Ordinary Differential Boundary Value Problems

Lookup NU author(s): Dr Kenneth Wright


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Wright K

Publication type: Article

Publication status: Published

Journal: Journal of Computational and Applied Mathematics

Year: 1993

Volume: 45

Issue: 1-2

Pages: 191-200

Print publication date: 01/01/1993

ISSN (print): 0377-0427

Publisher: Elsevier Science Publishers BV